# SDR DALA2018111906692

- Difficulty date: November 12, 2017
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 68,666 hours, 25,736 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Modification
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 WHILE IN FOR THE 2KU WIFI MODIFICATION AND DURING THE RADOME INSTALLATION PER GOGO DRAWING REV. C AT FS 620 BETWEEN STR 2R AND 3R, MTC FOUND SIX (6) EXISTING HOLES IN THE LOCATION WHERE THE TEE CLIP IS TO BE MOUNTED TO THE FRAME. THE DRAWING REQUIRES AT LEAST FOUR (4) HOLES TO BE USED FOR ATTACHING THE CLIP TO THE FRAME. THREE EXISTING HOLES WILL BE LOCATED ON THE FLANGE OF THE CLIP AND WILL THEREFORE BE PLUGGED. THE REMAINING THREE HOLES WILL BE UTILIZED TO SECURE THE CLIP TO THE FRAME IN ADDITION TO ONE NEWLY DRILLED HOLE. CORRECTIVE ACTION: REF ERA 563412-14AD REV B. (0296529)
